Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Application of a Riesz-type formula to weighted Bergman spaces


Author: Ali Abkar
Journal: Proc. Amer. Math. Soc. 131 (2003), 155-164
MSC (2000): Primary 31A30; Secondary 30E10, 30H05, 46E10
Published electronically: May 13, 2002
MathSciNet review: 1929035
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $\mathbb{D}$ denote the unit disk in the complex plane. We consider a class of superbiharmonic weight functions $w\colon \mathbb{D} \to \mathbb{R}^+$ whose growth are subject to the condition $0\le w(z)\le C(1-\vert z\vert)$ for some constant $C$. We first establish a Reisz-type representation formula for $w$, and then use this formula to prove that the polynomials are dense in the weighted Bergman space with weight $w$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 31A30, 30E10, 30H05, 46E10

Retrieve articles in all journals with MSC (2000): 31A30, 30E10, 30H05, 46E10


Additional Information

Ali Abkar
Affiliation: Department of Mathematics, Imam Khomeini International University, P.O. Box 288, Qazvin 34194, Iran
Address at time of publication: Department of Mathematics, Institute for Studies in Theoretical Physics and Mathematics, P.O. Box 19395-1795, Tehran, Iran
Email: abkar@ipm.ir

DOI: http://dx.doi.org/10.1090/S0002-9939-02-06491-2
PII: S 0002-9939(02)06491-2
Received by editor(s): August 16, 2001
Published electronically: May 13, 2002
Additional Notes: This research was supported in part by a grant from the Institute for Theoretical Physics and Mathematics (IPM), Tehran, Iran.
Communicated by: Juha M. Heinonen
Article copyright: © Copyright 2002 American Mathematical Society